Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 100mg Parnate Not Helpful rjlockhart37

Posted by mrm48013601 on November 13, 2016, at 19:35:21

In reply to Re: 100mg Parnate Not Helpful, posted by rjlockhart37 on November 11, 2016, at 16:08:02

Once again, thank you for all of your responses. As I've previously written, I cannot be on Nuvigil, which is sort of the "Big Brother" to Provigil (I've been on it, and again, I quickly built up a tolerance). The same was true for Ritalin. I doubt my psychiatrist would try a TCA but I'll ask. I'll also ask him about Lamictal.


> i would add a dopa-generic stimulant, or methyphendiate, look into provigil more, you can go up to 400mg of provigil yet some say it's side effects are more than nuvigil
>
> parnate at 100mg is high dose, and usally adding a stimulant will improve antidepressant effect, but always be warned that when the stimulant wears off you feel washed out and tired, so....work with a schedule system to make it work


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mrm48013601 thread:1092977
URL: http://www.dr-bob.org/babble/20160928/msgs/1093114.html